# SDR 2010FA0000344

- Difficulty date: April 15, 2010
- Submitted: April 15, 2010
- Operation: General aviation
- Aircraft: N758SA
- Make and model: Boeing 747281F
- Aircraft serial: 23138
- Aircraft time: 101,362 hours, 18,589 cycles
- Engine: Ge CF650E2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Part time: 101,362 hours, 18,589 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER FUSELAGE SKIN AT STA 1000 WAS CORRODED LEVEL 2.
